Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A functional characterization of Markovian linear exaves


Author: J. G. Dhombres
Journal: Bull. Amer. Math. Soc. 81 (1975), 703-706
MSC (1970): Primary 46E25, 47A65; Secondary 39A40
DOI: https://doi.org/10.1090/S0002-9904-1975-13828-6
MathSciNet review: 0377580
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Alfsen, Compact convex sets and boundary integrals, Springer-Verlag, Berlin, 1971. MR 445271
  • 2. A. Pelczyński, Linear extensions, linear averagings, and their applications to linear topological classification of spaces of continuous functions, Dissertationes Math. Rozprawy Mat. 58 (1968), 92 pp. MR 37 #3335. MR 227751
  • 3. Z. Semadeni, Banach spaces of continuous functions. Vol. 1, Monografie Mat., tom 55, PWN, Warsaw, 1971. MR 45 #5730.
  • 4. J. L. Kelley, Averaging operators on C, Illinois J. Math. 2 (1958), 214-223. MR 21 #2179. MR 103409
  • 5. J. G. Dhombres, Sur les opérateurs multiplicativement liés, Mém. Bull. Soc. Math. France 27 (1971), 159 pp. MR 636337
  • 6. D. E. Wulbert, Averaging projections, Illinois J. Math. 13 (1969), 689-693. MR 41 #833. MR 256176
  • 7. J. G. Dhombres, Functional equations, averaging operators, interpolation operators and linear extension operators, Nanta Math. (Chinese) 1975. MR 467062
  • 8. R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966. MR 33 #1690. MR 193470
  • 9. J. G. Dhombres, Solution générale d'une équation fonctionnelle sur une groupe abélien, C. R. Acad. Sci. Paris Sér. A-B 279 (1974), A141-A143.
  • 10. J. G. Dhombres, Linear interpolation and linear extension of functions, Proc. Internat. Conf. Functional Analysis (Madras, 1973), Lecture Notes in Math., vol. 399, Springer-Verlag, Berlin and New York, 1974. MR 394212

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E25, 47A65, 39A40

Retrieve articles in all journals with MSC (1970): 46E25, 47A65, 39A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13828-6

American Mathematical Society